Alert archive / Maine / Freeze Warnings in 2021

Freeze Warning 1, NWS Caribou, ME

May 27, 2021Aroostook County, Penobscot County, Maine

NWS Caribou, ME issued this freeze warning at May 27, 2021, 2:49 AM EDT for Aroostook County, Penobscot County, Maine. It took effect at May 28, 2021, 1:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2021, 2:49 AM EDT (06:49 UTC)
In effect from
May 28, 2021, 1:00 AM EDT
Expired
May 28, 2021, 6:00 AM EDT
In force
5 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Penobscot County, ME

The radar

The Caribou radar (KCBW), 63 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 6.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

191 
WWUS71 KCAR 270649
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
249 AM EDT Thu May 27 2021

MEZ002-005-006-271500-
/O.NEW.KCAR.FZ.W.0001.210528T0500Z-210528T1000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Ashland, Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
249 AM EDT Thu May 27 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 6 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures around 31 expected.

* WHERE...Northeast Aroostook, Northern Penobscot and Southeast 
  Aroostook Counties.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
occurring. Take steps now to protect tender plants from the cold.

&&

$$

MEZ010-271500-
/O.NEW.KCAR.FR.Y.0002.210528T0500Z-210528T1000Z/
Central Piscataquis-
Including the cities of Greenville, Monson, and Blanchard
249 AM EDT Thu May 27 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 6 AM EDT FRIDAY...

* WHAT...Temperatures around 33 will result in frost formation.

* WHERE...Central Piscataquis County.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
6 follow-up statements
100 
WWUS71 KCAR 271909
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
309 PM EDT Thu May 27 2021

MEZ002-005-006-280315-
/O.CON.KCAR.FZ.W.0001.210528T0500Z-210528T1000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Ashland, Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
309 PM EDT Thu May 27 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures around 32 degrees expected.

* WHERE...Northeast Aroostook, Northern Penobscot and Southeast 
  Aroostook Counties.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
occurring. Take steps now to protect tender plants from the cold.

&&

$$

MEZ010-280315-
/O.CON.KCAR.FR.Y.0002.210528T0500Z-210528T1000Z/
Central Piscataquis-
Including the cities of Greenville, Monson, and Blanchard
309 PM EDT Thu May 27 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT
FRIDAY...

* WHAT...Temperatures around 33 degrees will result in frost 
  formation.

* WHERE...Central Piscataquis County.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
212 
WWUS71 KCAR 272126
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
526 PM EDT Thu May 27 2021

MEZ002-005-006-280530-
/O.CON.KCAR.FZ.W.0001.210528T0500Z-210528T1000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Ashland, Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
526 PM EDT Thu May 27 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures around 31 expected.

* WHERE...Northeast Aroostook, Southeast Aroostook and Northern 
  Penobscot Counties.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
occurring. Take steps now to protect tender plants from the cold.

&&

$$

MEZ011-031-032-280530-
/O.EXA.KCAR.FR.Y.0002.210528T0500Z-210528T1000Z/
Central Penobscot-Southern Piscataquis-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, 
Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, 
and Topsfield
526 PM EDT Thu May 27 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 6 AM EDT FRIDAY...

* WHAT...Temperatures around 34 will result in frost formation.

* WHERE...Central Penobscot, Southern Piscataquis and Northern 
  Washington Counties.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MEZ010-280530-
/O.CON.KCAR.FR.Y.0002.210528T0500Z-210528T1000Z/
Central Piscataquis-
Including the cities of Greenville, Monson, and Blanchard
526 PM EDT Thu May 27 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT
FRIDAY...

* WHAT...Temperatures around 32 will result in frost formation.

* WHERE...Central Piscataquis County.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
094 
WWUS71 KCAR 280115
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
915 PM EDT Thu May 27 2021

MEZ002-005-006-280915-
/O.CON.KCAR.FZ.W.0001.210528T0500Z-210528T1000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Ashland, Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
915 PM EDT Thu May 27 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures around 31 expected.

* WHERE...Northeast Aroostook, Southeast Aroostook and Northern 
  Penobscot Counties.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
occurring. Take steps now to protect tender plants from the cold.

&&

$$

MEZ010-011-031-032-280915-
/O.CON.KCAR.FR.Y.0002.210528T0500Z-210528T1000Z/
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
Including the cities of Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
915 PM EDT Thu May 27 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT
FRIDAY...

* WHAT...Temperatures around 32 will result in frost formation.

* WHERE...Central Piscataquis, Central Penobscot, Northern 
  Washington and Southern Piscataquis Counties.

* WHEN...From 1 AM to 6 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
526 
WWUS71 KCAR 280402
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1202 AM EDT Fri May 28 2021

MEZ002-005-006-281000-
/O.CON.KCAR.FZ.W.0001.210528T0500Z-210528T1000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Ashland, Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
1202 AM EDT Fri May 28 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...Sub-freezing temperatures around 31 expected.

* WHERE...Northeast Aroostook, Southeast Aroostook and Northern 
  Penobscot Counties.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
occurring. Take steps now to protect tender plants from the cold.

&&

$$

MEZ010-011-031-032-281000-
/O.CON.KCAR.FR.Y.0002.210528T0500Z-210528T1000Z/
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
Including the cities of Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
1202 AM EDT Fri May 28 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...Temperatures around 32 will result in frost formation.

* WHERE...Central Piscataquis, Central Penobscot, Northern 
  Washington and Southern Piscataquis Counties.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
444 
WWUS71 KCAR 280642
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
242 AM EDT Fri May 28 2021

MEZ002-005-006-281000-
/O.CON.KCAR.FZ.W.0001.000000T0000Z-210528T1000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Ashland, Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
242 AM EDT Fri May 28 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...Sub-freezing temperatures around 31.

* WHERE...Northeast Aroostook, Southeast Aroostook and Northern 
  Penobscot Counties.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
occurring. Take steps now to protect tender plants from the cold.

&&

$$

MEZ010-011-031-032-281000-
/O.CON.KCAR.FR.Y.0002.000000T0000Z-210528T1000Z/
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
Including the cities of Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
242 AM EDT Fri May 28 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...Temperatures around 32 will result in frost formation.

* WHERE...Central Piscataquis, Central Penobscot, Northern 
  Washington and Southern Piscataquis Counties.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
054 
WWUS71 KCAR 281003
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
603 AM EDT Fri May 28 2021

MEZ002-005-006-281815-
/O.EXP.KCAR.FZ.W.0001.000000T0000Z-210528T1000Z/
/O.NEW.KCAR.FZ.W.0002.210529T0500Z-210529T1000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Ashland, Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
603 AM EDT Fri May 28 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 6 AM EDT SATURDAY...
...FREEZE WARNING HAS EXPIRED...

* WHAT...Sub-freezing temperatures around 30 expected.

* WHERE...Northeast Aroostook, Northern Penobscot and Southeast 
  Aroostook Counties.

* WHEN...From 1 AM to 6 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops and other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
occurring. Take steps now to protect tender plants from the cold.

&&

$$

MEZ010-011-031-032-281815-
/O.EXP.KCAR.FR.Y.0002.000000T0000Z-210528T1000Z/
/O.NEW.KCAR.FR.Y.0003.210529T0500Z-210529T1000Z/
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
Including the cities of Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
603 AM EDT Fri May 28 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 6 AM EDT SATURDAY...
...FROST ADVISORY HAS EXPIRED...

* WHAT...Temperatures around 34 will result in frost formation.

* WHERE...Central Piscataquis, Central Penobscot, Southern 
  Piscataquis and Northern Washington Counties.

* WHEN...From 1 AM to 6 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this freeze warning went out at May 27, 12:27 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 27, 12:27 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1227 AM EDT Thu May 27 2021

.SYNOPSIS...
A surface trough will cross the region this evening and will be
followed by a strong cold front late tonight. High pressure
will build toward Maine from the west Thursday into Friday. Low
pressure will pass south of the area this weekend as high
pressure remains across the region.

&&

.NEAR TERM /THROUGH TODAY/...
12:26AM Update... Radar indicates that some rain showers remain
across the Southern Aroostook, Central Highlands, and some
areas Downeast. Some isolated thunderstorms are still expected
ahead of the main cold front, so kept the thunderstorms in the
forecast with possible gusty winds. Winds and seas across the
interior coastal Hancock county have dropped below small craft
advisory levels, so cancelled the advisory just in this area.
The rest of the waters remain in the advisory until 6AM.
Otherwise, updated current obs for temps, dew points, and winds.

Prev Disc: There will be another round of low top cnvctv
showers and possibly a tstm as the stronger secondary cold
front moves in after midnight to daybreak from Ern QB. Cold
advcn with the cold front will bring some gusty winds w/those
showers overnight. Definitely a big difference by daybreak
Thursday w/temps down into the 40s across the n and w. Central
and downeast areas will see upper 50s to around 60F.

Thursday will feature a much cooler and breezy day w/a chilly
NW wind of 10-20 mph with gusts up to 30 mph. Should be seeing
plenty of sunshine during the day w/the usual statocu
development due to the daytime heating and colder air aloft.
Daytime temps will be below normal for late May.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
Deep layered W to NW flow is expected across the region Thursday
night as Canadian high pressure builds toward the region. 850 MB
temperatures by 12Z Friday fall to around -6C across the North with
925 MB temperature to near -3C. Cold advection can be expected
Thursday night and with dry air mass in place, expect a mainly
clear sky. Concern is the potential for frost where the
frost/freeze program has begun. Appears there will be enough of
a gradient to keep winds up a bit at the surface. Think best
chance for any frost will be back across portions of the central
highlands and north Maine Woods closer to the center of the
high. That being said, the air mass is chilly and we could still
see some lows around the freezing mark across the north by
Friday morning.

High pressure will continue to build into the area on Friday with
continued W to NW flow aloft and dry air in place. High temperatures
will be several degrees below normal for the end of May.

Friday night will feature mainly clear skies across the north and
partly cloudy skies central and downeast east. Winds will be lighter
Friday night, but there is the potential for some increasing
high cloud, mainly southern areas. Will continue to mention
areas of frost across the north Friday night.

Saturday still looks like a dry day as the model consensus is for
low pressure to pass east off the NJ coast later Friday night into
Saturday, keeping the rain out of the area. High temperatures
on Saturday will still be a few degrees below normal for this
time of year.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Some uncertainty heading into the later part of the Memorial
Day weekend. Some models develop a closed 500 MB low to our
west as we head into Sunday and Sunday night pulling some
moisture northward into the region, while others keep the
moisture to our south and east. With the uncertainty, will
maintain slight chance of showers across central and downeast
areas and keep it dry across the north. Generally dry weather
through the middle of next week with a gradual warming trend
middle of next week.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
NEAR TERM:VFR for the most part w/periods of MVFR and possibly IFR
into the late evening w/the showers and tstms. LLWS also
possible through midnight. Some of the tstms could contain winds
gusts close to 50 kts. Winds will turn around to the WNW by
daybreak on Thu at 10-15 mph.

VFR for Thursday w/sustained NW winds 10-15 mph and gusts to
20-25 mph.

SHORT TERM: Thu night thru Fri...VFR. NW wind 10 to 20 kt.

Fri Night thru Sat...VFR. NW wind 5 to 10 kt...becmg NE.

Sat night thru Mon...Mainly VFR. NE wind 5 to 10 kt..becmg W to SW
on Mon. Low chance of MVFR and -SHRA on Monday vcnty KBHB.

&&

.MARINE...
NEAR TERM: SCA through 6 AM. Seas averaging 4-6 ft at times
will slowly drop back as the winds shift to the WNW by early Thu
morning. Could be seeing some gusts to 25 kts especially after
midnight as the cold front apchs.

For Thu, NW winds 10-15 kt w/gusts near 20 kts. Seas will
continue to subside due to the offshore wind.

SHORT TERM: Winds/seas generally below SCA levels through the
period.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 6 AM EDT early this morning for
     ANZ050-051.

&&

Near Term...LaFlash/VJN
Short Term...Duda
Long Term...Duda
Aviation...LaFlash/VJN/Duda
Marine...LaFlash/VJN/Duda
Hazardous weather outlook, May 27, 1:04 AM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
104 AM EDT Thu May 27 2021

MEZ001>006-010-011-015-031-032-280515-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Southern Piscataquis-Northern Washington-
104 AM EDT Thu May 27 2021

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot
Valley Maine.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-280515-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
104 AM EDT Thu May 27 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ016-017-029-030-280515-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-
104 AM EDT Thu May 27 2021

This Hazardous Weather Outlook is for Coastal DownEast Maine and
Interior DownEast Maine.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 26, 9:04 PM EDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Caribou ME
904 PM EDT Wed May 26 2021

MEZ004>006-270130-
Southeast Aroostook-Northern Piscataquis-Northern Penobscot-
904 PM EDT Wed May 26 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
PISCATAQUIS AND NORTH CENTRAL PENOBSCOT COUNTIES...

At 904 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Moosehorn Crossing
to near Ripogenus. Movement was east at 50 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Patten, Mount Katahdin, Mount Chase, Baxter State Park, Katahdin
Woods and Waters National Monument, South Branch Pond, Shin Pond,
Grand Lake Matagamon, Grand Lake Seboeis, Katahdin Lake and Moro
Plantation.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4636 6831 4591 6858 4589 6932 4627 6898
TIME...MOT...LOC 0104Z 257DEG 45KT 4624 6886 4591 6922

Sinko
Special weather statement, May 26, 9:30 PM EDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Caribou ME
930 PM EDT Wed May 26 2021

MEZ002-005-006-270200-
Southeast Aroostook-Northeast Aroostook-Northern Penobscot-
930 PM EDT Wed May 26 2021

...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN AROOSTOOK AND NORTH
CENTRAL PENOBSCOT COUNTIES...

At 930 PM EDT, radar indicated showers were located along a line
extending from 6 miles south of Masardis to near Katahdin Woods and
Waters National Monument. Movement was east at 45 mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Patten, Mars Hill, Island Falls, Bridgewater, Smyrna, Mount Chase,
Shin Pond, Dudley Township, Smyrna Mills, Katahdin Woods and Waters
National Monument, Scopan, Monticello, Oakfield, Blaine, Merrill,
Crystal, Dyer Brook, Hersey, Dudley and Webbertown.

This includes the following highways...
 Interstate 95 between mile markers 273 and 287.
 US Highway 1 between Bridgewater and Blaine.
 State Highway 11 between Patten and Knowles Corner.

If outdoors, consider seeking shelter inside a building.

Heavy downpours may cause ponding of water on roadways.

LAT...LON 4597 6827 4592 6882 4597 6883 4646 6835
      4652 6779 4649 6778
TIME...MOT...LOC 0130Z 257DEG 39KT 4642 6831 4594 6880

Sinko
Special weather statement, May 26, 9:58 PM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Caribou ME
958 PM EDT Wed May 26 2021

MEZ002-006-270230-
Southeast Aroostook-Northeast Aroostook-
958 PM EDT Wed May 26 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN AROOSTOOK
COUNTY...

At 957 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mars Hill to near Patten. Movement
was east at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Houlton, Patten, Mars Hill, Hodgdon, Island Falls, Bridgewater,
Smyrna, Dudley Township, Smyrna Mills, Cary Plantation, Littleton,
Linneus, Monticello, Oakfield, Blaine, Westfield, New Limerick,
Ludlow, Merrill and Crystal.

This includes the following highways...
 Interstate 95 between mile markers 272 and 304.
 US Highway 1 between Cary and Mars Hill.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4595 6843 4602 6844 4653 6794 4655 6779
      4599 6778
TIME...MOT...LOC 0157Z 262DEG 35KT 4648 6789 4599 6838

Sinko

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:12 PM EDTSpecial Weather StatementCARAroostook33 min
May 26, 8:37 PM EDTSpecial Weather StatementCARPiscataquis23 min
May 26, 9:04 PM EDTSpecial Weather StatementCARPiscataquis26 min
May 26, 9:30 PM EDTSpecial Weather StatementCAR30 min
May 26, 9:58 PM EDTSpecial Weather StatementCAR32 min
May 27, 2:49 AM EDTFrost AdvisoryCARPenobscot, Piscataquis, Washington27 hr

Nearby

Freeze Warnings in Maine, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.